brain-icon

Blackout for seconds

I have most of time (in between 3 to 4 days) blackout for some seconds.It happens when i suddenly standup from sitting position. I am a high B.P patient and regularly taking my medicine (TriOlmesar20 - daily 1 tablet) . I faces heaviness most of time in my brain. Should it a cause of worry ?
views-icons 54 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well I suggest you to consult a cardiologist or a physician once as you may also suffering from postural hypertension....so we need to examine you for that...I suggest you not to change postures suddenly..and do slowly ..thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO